MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8323
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vat left upper lobectomy.Event description: [facility] hospital.This is a complaint from the market.Report from the sales rep; forceps, suction tubes, sutures, and electrocautery were inserted and removed postoperatively, and the sheath was torn.It is unknown if any debris remains in the body cavity.Surgery time is 3 hours, as usual.The damage was confirmed after the surgery was completed.The event unit will be returned to amr for further evaluation.Intervention: ni.Patient status: unknown // the part of seath can be remained in the patient body.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of sheath tear.It was also observed that a part of the sheath was stretched and edges near the tear were rough.Based on the condition of the returned unit, it is likely that an object or instrument came in contact with the sheath, resulting in a hole or tear.As the sheath experiences stresses during use, it is possible that the hole or tear propagated through the sheath when the device was being retracted.
 
Event or Problem Description
Procedure performed vat left upper lobectomy event description: [facility] hospital this is a complaint from the market.Report from the sales rep; forceps, suction tubes, sutures, and electrocautery were inserted and removed postoperatively, and the sheath was torn.It is unknown if any debris remains in the body cavity.Surgery time is 3 hours, as usual.The damage was confirmed after the surgery was completed.The event unit will be returend to amr for further evaluation.Intervention: ni patient status: unknown // the part of seath can be remained in the patient body.

Brand Name
C8323, XXS ALEXIS WND PROT/RET SHRT 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17114143
Report Number2027111-2023-00491
Device Sequence Number20691644
Product Code KGW
UDI-Device Identifier00607915132941
UDI-Public(01)00607915132941(17)250731(30)01(10)1462134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberC8323
Device Catalogue Number101432601
Device Lot Number1462134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORCEPS, SUCTION TUBES; SUTURES, AND ELECTROCAUTERY
Patient SexUnknown